# SDR AALA20090913STL01

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 55,292 hours, 28,467 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 1552A
- Condition: Failed
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT DFW TO DTW CENTER TANK FUEL NOT FEEDING.  ONE CENTER TANK BOOST PUMP CIRCUIT BREAKER TRIPPED.  FLIGHT DIVERTED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED FORWARD CENTER TANK TRANSFER FUEL BOOST PUMP UNDER MM 28-20-07-02.
